# SDR ABXA040069

- Difficulty date: February 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 595915539
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL CRACKED 3 PLACES 6:00 POSITION AT NOSE COWL ANTI-ICE DUCT. INSTALLED ANTI-ICE DUCT IAW DC-9 MM 71-10-01-2-0001, REPLACED DOUBLER IAW DOUGLAS DWG 5959155.
